Cutaneous signs of systemic toxicity due to dioxins and related chemicals.

@article{Dunagin1984CutaneousSO,
  title={Cutaneous signs of systemic toxicity due to dioxins and related chemicals.},
  author={W G Dunagin},
  journal={Journal of the American Academy of Dermatology},
  year={1984},
  volume={10 4},
  pages={688-700}
}
  • W G Dunagin
  • Published 1984 in Journal of the American Academy of Dermatology
The controversy about dioxin effects on human health received a great deal of attention recently when the State of Missouri was declared to have a dioxin crisis. However, dioxin and several related chemicals are widespread throughout the world. Cutaneous signs play an important part in evaluating toxicity of dioxin and similar chemicals. Chloracne is the most sensitive indicator of significant dioxin exposure. Porphyria cutanea tarda and hyperpigmentation are other known cutaneous effects, and… CONTINUE READING

Similar Papers

Loading similar papers…